ArticleClinical practice and cases in emergency medicine2025
Paraspinal Compartment Syndrome Associated with Opioid Overdose: A Case Report.
Article in Clinical practice and cases in emergency medicine, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- New trends in the overdose epidemic: postural impact on abusers of fentanyl and xylazine and clinical and forensic implications.Forensic science, medicine, and pathology · 2026Review
- Cervical Myelopathy Associated With Deep Neck Muscle Rhabdomyolysis After Polysubstance Abuse: A Case Report.Cureus · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
introductionCompartment syndrome is an emergent condition of increased pressure within a muscle compartment. The paraspinal region is a rare location for compartment syndrome and is typically secondary to exertion, trauma, or surgery. CASE REPORT: We present a case of paraspinal compartment syndrome in a patient who presented after fentanyl overdose. This patient was likely exposed to xylazine, also known as "tranq," which may have contributed to his presentation.
conclusionEmergency physicians must be aware of paraspinal compartment syndrome to facilitate rapid diagnosis and treatment and prevent associated morbidity and mortality.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.